Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2015, 2:38 AM CDT for Kinney County, Uvalde County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2015, 2:38 AM CDT (07:38 UTC)
- Expired
- Apr 25, 2015, 3:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Uvalde County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2328 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- -0.6
- Supercell composite
- -3.1
The text
As transmitted, in the capitals the NWS used until 2016.
220
WUUS54 KEWX 250738
SVREWX
TXC271-463-250830-
/O.NEW.KEWX.SV.W.0057.150425T0738Z-150425T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 AM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 330 AM CDT
* AT 238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINE...OR
17 MILES EAST OF BRACKETTVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
UVALDE...BLEWETT...UVALDE ESTATES...DABNEY AND CLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2915 10021 2933 10022 2945 9985 2914 9980
TIME...MOT...LOC 0738Z 267DEG 25KT 2925 10013
HAIL...1.00IN
WIND...60MPH
$$
MCO1 follow-up statement
021
WWUS54 KEWX 250802
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
302 AM CDT SAT APR 25 2015
TXC271-250811-
/O.CAN.KEWX.SV.W.0057.000000T0000Z-150425T0830Z/
KINNEY TX-
302 AM CDT SAT APR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINNEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA OF KINNEY COUNTY. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 2915 10004 2931 10007 2945 9985 2914 9980
TIME...MOT...LOC 0801Z 265DEG 28KT 2926 9987
$$
TXC463-250830-
/O.CON.KEWX.SV.W.0057.000000T0000Z-150425T0830Z/
UVALDE TX-
302 AM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHWESTERN UVALDE COUNTY...
AT 301 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UVALDE...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
UVALDE...BLEWETT AND UVALDE ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2915 10004 2931 10007 2945 9985 2914 9980
TIME...MOT...LOC 0801Z 265DEG 28KT 2926 9987
HAIL...1.00IN
WIND...60MPH
$$
MCOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:16 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 25, 2:16 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 216 AM CDT SAT APR 25 2015 .UPDATE... A CLUSTER OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED FROM SABINAL TO DEL RIO GENERALLY IN THE SAME AREAS THAT SOME OF THE HI-RES MODELS INDICATED. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING HOURS ACROSS MUCH OF THE HILL COUNTRY TO ALONG THE ESCARPMENT. SOME STORMS COULD BE SEVERE DUE HIGH CAPES AND COULD ALSO SEE SOME LOCALLY HEAVY DOWNPOURS ACROSS THE AREAS FROM DEL RIO TO SAN ANTONIO AND INTO THE ADJACENT HILL COUNTRY. BANDS OF SHOWERS AND THUNDERSTORMS HAVE FORMED OVER THE COASTAL PLAINS AS WELL. EXPECT THESE TO REMAIN THERE WITH LITTLE IMPACT FOR OUR SOUTHEASTERN COUNTIES. AS A RESULT...HAVE CANCELLED THE FLASH FLOOD WATCH AS WIDESPREAD FLOODING IS NO LONGER EXPECTED. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK. && .PREV DISCUSSION... /ISSUED 1244 AM CDT SAT APR 25 2015/ AVIATION... THIS COULD BE A TRICKY FORECAST IN THE SHORT TERM. MODELS ARE NOT HANDLING THE CURRENT SITUATION VERY WELL. LIFR CIGS HAVE FORMED AT DRT AND CAN/T SEE MUCH REASON FOR THEM TO CHANGE OVERNIGHT. THEY RETURN TO VFR AROUND SUNRISE WHEN WINDS TURN TO THE NORTH. THE SAN ANTONIO AIRPORTS SHOULD BE IFR OVERNIGHT WHILE AUS WILL BE MVFR. ALL SITES WILL BE VFR BY ABOUT 14Z. HAVE BROUGHT MVFR CIGS BACK TO THE 30 HOUR TAFS AT 09Z TOMORROW. PREV DISCUSSION... /ISSUED 1222 AM CDT SAT APR 25 2015/ UPDATE... HAVE CANCELLED SEVERE THUNDERSTORM WATCH 104. STORMS HAVE WEAKENED DUE TO INCREASING CAPPING INVERSION AND STABILITY. ALSO...HAVE TRIMMED ATASCOSA...BEXAR...FRIO AND MEDINA FROM THE FLASH FLOOD WATCH. DEVELOPMENT CONTINUES TO THE EAST AND WILL MAINTAIN IT THERE. HOWEVER...MAY CANCEL THE REMAINDER OF THE FLASH FLOOD WATCH BEFORE THE EARLY MORNING FORECAST PACKAGE IF CURRENT RADAR TRENDS PERSIST. SOME OF THE HI-RES MODELS SHOW SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE HILL COUNTRY TO THE ESCARPMENT OVERNIGHT. FOR NOW...WILL DISREGARD AS MOISTURE DEPTH IS DECREASING. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK. PREV DISCUSSION... /ISSUED 1004 PM CDT FRI APR 24 2015/ UPDATE...HAVE UPDATED SEVERE THUNDERSTORM WATCH AREA TO REMOVE COUNTIES WEST OF CURRENT ACTIVITY AND HAVE ADDED SOME KARNES...DEWITT...LAVACA...AND GONZALES COUNTIES DOWNSTREAM. RAIN/THUNDERSTORM CHANCES WERE ENHANCED WHERE CURRENT AND PROJECTED ACTIVITY IS EXPECTED OVER THE NEXT 3-6 HOURS. UNCERTAINTY REMAINS CONCERNING THE HEAVY RAINFALL POTENTIAL AND AND WILL MAINTAIN THE FLASH FLOOD WATCH FOR NOW BUT WILL LIKELY BE REVISITED IN NEXT COUPLE HOURS DEPENDING ON CONVECTIVE EVOLUTION. MORE DETAILS CAN BE FOUND BELOW ON FOR THE NEXT 6-12 HOUR TIME FRAME. DISCUSSION...DECENT SHORTWAVE TROUGHING ACROSS THE SOUTH CENTRAL PLAINS ALONG WITH IMPULSES EMBEDDED IN THE BRISK H5-H3 SW FLOW OVER THE REGION HAS LEAD TO SOME STRONG TO SEVERE STORM DEVELOPMENT ACROSS THE RIO GRANDE PLAINS AND SOME COUNTIES EASTWARD. MUCAPE VALUES REMAIN NEAR 3000 J/KG BUT IT APPEAR PER MESO ANALYSIS THAT SOME LOW-LVL STABILIZATION IS BEGINNING TO OCCUR. DESPITE THIS...AMPLE DIVERGENCE OVER THE REGION /70-90 KT H5-H3 WIND FLOW/ LEADING TO NEAR 70 KT OF EFFECTIVE SHEAR IS ABLE TO SUPPORT ROTATING UPDRAFTS AND ENHANCE A HAIL AND STRAIGHT-LINE DAMAGING WIND RISK. THE TORNADO RISK WHILE LIMITED BEFORE WILL EVEN FURTHER REDUCE AS STORMS ENTER NON-FAVORABLE SRH FIELDS. STORMS THAT WERE BACK WEST IN ZAVALA AND DIMMIT COUNTIES AROUND 8PM HAD ENHANCED EFFECTIVE SRH NEAR 200 M2/S2. IT APPEARS A MINI SUPERCELL DEVELOPED ALONG THE LEADING EDGE OF A FLANKING BOUNDARY ATTENDANT TO ANOTHER SUPERCELL THAT WAS ABLE TO INGEST ENHANCED LOW-LVL HELICITY FOR THE FUNNEL AND LIKELY BRIEF TORNADO THAT OCCURRED. AGAIN...THIS RISK IS DIMINISHED QUICKLY GIVEN UNFAVORABLE LOW-LVL SHEAR IN PLACE. SOME QUARTER SIZE HAIL...BRIEF SEVERE WIND GUSTS TO 60 MPH AND HEAVY RAIN WILL REMAIN A POSSIBILITY THROUGH THE LATE EVENING INTO EARLY SATURDAY MORNING. THE HRRR CONTINUES TO TRY AND MERGE THESE CELLS ACROSS ATASCOSA COUNTY INTO A LINE ACROSS THE SOUTHEAST PRAIRIE COUNTIES...WHILE THIS IS PLAUSIBLE...IT REDUCES THE OVERALL RISK FOR WIDESPREAD HEAVY RAIN. SOME SHORT TERM MODELS SUGGEST NEW DEVELOPMENT UPWIND OF CURRENT ACTIVITY BUT CONFIDENCE IS LOW IS THIS SCENARIO. IF CURRENT TRENDS HOLD...THE FLASH FLOOD WATCH MAY BE CUT BACK OR CANCELLED IN ANOTHER UPDATE THIS EVENING. BULK OF THE ACTIVITY SHOULD MOVE EAST OF THE REGION BY 3AM...IF NOT SOONER...AND THE AREA BE CLEAR OF ALL HAZARDS BY THAT TIME. ALLEN PREV DISCUSSION... /ISSUED 656 PM CDT FRI APR 24 2015/ AVIATION... /00Z TAFS/ ONGOING CONVECTION JUST TO THE SOUTHEAST OF KDRT WILL CONTINUE TO MOVE TO THE NORTHEAST. NEW STORMS ARE EXPECTED TO DEVELOP WITHIN THE NEXT HOUR OR TWO AND APPROACH KSAT AND KSSF AROUND 01Z AND 02Z OVER KAUS. HIRES SOLUTIONS CLEAR THE KAUS AREA AFTER 04Z BUT KEEP SHOWERS/STORMS ACROSS SAN ANTONIO THROUGH 05Z SATURDAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AS THEY MOVE ACROSS THE I-35 CORRIDOR. AT THIS TIME...WILL NOT INCLUDE THUNDERSTORM WIND GUSTS AS STRONGER STORMS ARE FORECAST TO STAY TO THE SOUTHEAST AND SOUTH OF THE TERMINALS. MVFR CONDITIONS ARE EXPECTED DURING THE STORMS PERIOD...BUT CAN NOT RULE OUT IFR CIGS FOR A SHORT PERIOD OF TIME. AFTER THE STORMS PUSH AWAY OVERNIGHT...WINDS WILL BECOME LIGHT AND VARIABLE AND REMAIN THROUGH LATE SATURDAY MORNING. VFR CONDITIONS ARE EXPECTED ACROSS THE I-35 SITES AFTER 13Z WHILE KDRT REMAINS VFR THROUGH THE FORECAST PERIOD. PREV DISCUSSION... /ISSUED 256 PM CDT FRI APR 24 2015/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING POSSIBLE TONIGHT ACROSS SOUTHERN AND EASTERN AREAS... STARTING TO SEE SOME RECOVERY AFTER THE EARLY MORNING MCS. SOME POCKETS OF CLEARING ARE BEGINNING TO TAKE PLACE ACROSS THE SOUTHWEST CWA AND FAR WESTERN VAL VERDE COUNTY...AND ALSO SEEING CONVECTION BEGINNING TO DEVELOP ALONG THE HIGHER TERRAIN IN MEXICO. ANALYSES INDICATES LOW LEVEL THETA-E RIDGE AXIS ALONG AND JUST WEST OF THE RIO GRANDE...STILL SOME CIN TO OVERCOME JUST EAST OF THE RIO GRANDE. WITH ADDITIONAL CLEARING DO EXPECT THE POTENTIAL FOR SOME STORMS TO CROSS INTO MAVERICK...KINNEY AND/OR VAL VERDE COUNTIES THROUGH 6 PM. MODELS ARE IN GENERAL AGREEMENT WITH BROAD MID AND UPPER LEVEL FORCING INCREASING WEST TO EAST THIS EVENING WITH APPROACH OF SHORTWAVE...ALONG WITH BROAD ENTRANCE REGION TO UPPER LEVEL JET STREAK LOCATED OVER THE CWA. SEVERAL HI RES MODELS INDICATE SCATTERED TO NUMEROUS SHOWERS AND STORMS DEVELOPING EARLY THIS EVENING SOUTHWEST OF SAN ANTONIO AND SPREADING NORTHEAST THROUGH THE SOUTHERN AND EASTERN AREAS OF THE CWA THROUGH THE EVENING AND OVERNIGHT HOURS. IN ADDITION...ARW/NMM/HRRR INDICATING STORMS DEVELOPING OVER THE SJT CWA CLIPPING FAR NORTHERN AREAS UP NEAR BURNET. SUFFICIENT DEEP LAYER SHEAR AND STEEP ELEVATED LAPSE RATES/CAPE WARRANT THE RISK FOR SOME STRONG TO SEVERE STORMS THIS EVENING... PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. BUT THE BIGGER THREAT MAY BE LOCALLY HEAVY RAINFALL ESPECIALLY ALONG AND SOUTH OF I-10/US 90. VERY HIGH PWAT AIRMASS STILL POOLED IN THIS REGION... AND MODEL CONSENSUS OF 1 TO 2 INCHES OF QPF WITH ISOLATED POCKETS OF 3 TO 4 OCCURRING BETWEEN THE CRP/EWX CWA BOUNDARY AND I-10. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THIS AREA... COINCIDING WHERE HEAVY RAINFALL HAS ALREADY OCCURRED THE PAST SEVERAL DAY. THE WATCH GOES AS FAR NORTH AS BASTROP AND LEE COUNTIES (NOT INCLUDING TRAVIS OR WILLIAMSON)...DESPITE LESSER AMOUNTS FORECAST IN THIS AREA. THIS IS OUT OF AN ABUNDANCE OF CAUTION AS SOILS ARE SATURATED OVER MUCH OF THESE AREA...WITH ONGOING FLOODING PROBLEMS CONTINUING IN BASTROP COUNTY. PRECIP SHOULD EXIT TO THE EAST OF THE AREA EARLY SATURDAY MORNING. A WEAK SURFACE BOUNDARY MOVES INTO THE AREA SATURDAY...WITH SLIGHTLY DRIER AIR ALONG AND WEST OF I-35. A POOL OF MOISTURE WILL STILL REMAIN ACROSS THE FAR SOUTHEAST ZONES...WHERE ISOLATED SHOWERS OR THUNDERSTORMS WILL BE A POSSIBILITY SATURDAY AFTERNOON. RUNYEN LONG TERM (SUNDAY THROUGH FRIDAY)...THE BOUNDARY MOVES BACK WEST OF THE I-35 CORRIDOR SUNDAY AND MONDAY...AS AN UPPER LEVEL LOW DEEPENS ACROSS NEW MEXICO AND THE PANHANDLE. LOW CHANCES FOR SHOWERS AND STORMS BOTH SUNDAY AND MONDAY ACROSS THE CENTRAL AND EASTERN CWA AS WEAK FORCING INTERACTS WITH MOISTURE POOLED OVER THE AREA. EVENTUALLY A COLD FRONT CLEARS THROUGH THE CWA ON TUESDAY...AND DEEPER NORTHWEST FLOW DEVELOPS OVER THE AREA WEDNESDAY THROUGH FRIDAY AS THE UPPER LEVEL TROUGH AXIS MOVES EAST. LOOK FOR MORE SEASONAL TEMPS AND DRY CONDITIONS WEDNESDAY THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 87 66 84 59 / 10 30 30 40 20 AUSTIN BERGSTROM INTL AIRPORT 67 86 65 83 59 / 10 30 30 40 20 NEW BRAUNFELS MUNI AIRPORT 67 87 67 84 60 / 10 30 30 40 10 BURNET MUNI AIRPORT 63 86 62 82 56 / 10 30 40 20 20 DEL RIO INTL AIRPORT 65 90 62 87 59 / 10 10 20 10 - GEORGETOWN MUNI AIRPORT 66 86 64 83 58 / 10 30 30 30 20 HONDO MUNI AIRPORT 66 88 64 85 59 / 10 20 30 20 10 SAN MARCOS MUNI AIRPORT 67 86 66 83 60 / 10 30 30 40 20 LA GRANGE - FAYETTE REGIONAL 69 86 69 82 61 / 10 20 30 50 20 SAN ANTONIO INTL AIRPORT 67 88 67 85 60 / 10 20 30 20 10 STINSON MUNI AIRPORT 68 88 68 84 61 / 10 20 30 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 7:20 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 720 PM CDT FRI APR 24 2015 TXZ171>173-183>194-202>209-217>225-228-260030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 720 PM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHWEST CENTRAL TEXAS THROUGH 2AM SATURDAY MORNING. ISOLATED TO SCATTERED STRONG AND SEVERE STORMS ARE ONGOING LATE THIS AFTERNOON ACROSS THE CENTRAL RIO GRANDE PLAINS AND WILL CONTINUE TO PROGRESS EAST THROUGH THE EARLY TO MID EVENING HOURS. THE AREAS OF HIGHEST CONFIDENCE FOR STRONG AND SEVERE STORMS IS ALONG AND SOUTH OF A DEL RIO TO SAN ANTONIO TO LA GRANGE LINE. THE INITIAL STORM THREATS WILL BE LARGE HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WIND GUSTS TO 60 MPH. A TORNADO CAN NOT BE FULLY RULED OUT AS WELL. BY MID TO LATE EVENING THE THREATS WILL SHIFT FROM HAIL AND WIND TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 INCHES. A FEW STRONGER STORMS COULD STILL BE CAPABLE OF PRODUCING LOCAL WINDS GUSTS TO 50 MPH AND DIME TO NICKEL SIZED HAIL. ALL ACTIVITY SHOULD END FROM WEST TO EAST THROUGH THE LATE EVENING TO EARLY MORNING HOURS SATURDAY. A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH 5AM SATURDAY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AREA SPOTTERS MAY BE ACTIVATED THIS EVENING. ALLEN
In the hours before
Special weather statement, Apr 24, 9:34 PM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT FRI APR 24 2015
TXZ220-222-250330-
ATASCOSA TX-KARNES TX-
934 PM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATASCOSA AND
SOUTHWESTERN KARNES COUNTIES UNTIL 1030 PM CDT...
AT 933 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROWTHER...OR 10 MILES SOUTH OF CHRISTINE...MOVING NORTHEAST AT 45
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMPBELLTON...EL OSO...PEGGY...COY CITY...ZUNKERVILLE...DEWEESVILLE
AND FASHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2864 9834 2864 9856 2868 9858 2896 9801
2868 9784 2870 9789 2872 9792 2869 9801
2879 9810 2861 9833
TIME...MOT...LOC 0233Z 245DEG 38KT 2864 9846
MCOLocal storm report, Apr 24, 9:44 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 PM CDT FRI APR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TORNADO 2 NW WINTER HAVEN 28.64N 99.88W
04/24/2015 DIMMIT TX LAW ENFORCEMENT
PICTURE CONFIRMS TORNADO NEAR FM 191 BETWEEN HWY 277
AND HWY 83. RADAR INDICATES TORNADO LIKELY ON GROUND
BETWEEN 748 AND 753 PM.
&&
EVENT NUMBER EWX1500252
LJHSpecial weather statement, Apr 25, 1:47 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 AM CDT SAT APR 25 2015
TXZ183-202-250730-
VAL VERDE TX-KINNEY TX-
147 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 230 AM CDT...
AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CIENEGAS TERRACE...OR 9 MILES SOUTHWEST OF DEL RIO...MOVING NORTHEAST
AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...
LAUGHLIN AFB AND AMISTAD VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2970 10077 2939 10057 2927 10085 2928 10087
2931 10089 2933 10094 2935 10095 2935 10097
2937 10101 2939 10102 2941 10104 2942 10104
2945 10106
TIME...MOT...LOC 0646Z 241DEG 23KT 2931 10103
MCOSpecial weather statement, Apr 25, 2:02 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
202 AM CDT SAT APR 25 2015
TXZ202-250745-
KINNEY TX-
202 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL 245
AM CDT...
AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF STANDART...OR 10 MILES NORTHWEST OF SPOFFORD...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...ALAMO VILLAGE...ANACACHO AND TURKEY
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2910 10059 2925 10070 2950 10046 2950 10018
2918 10011
TIME...MOT...LOC 0702Z 242DEG 17KT 2924 10057
MCOSpecial weather statement, Apr 25, 2:22 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
222 AM CDT SAT APR 25 2015
TXZ203-204-250800-
MEDINA TX-UVALDE TX-
222 AM CDT SAT APR 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MEDINA AND EAST CENTRAL
UVALDE COUNTIES UNTIL 300 AM CDT...
AT 221 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SABINAL...OR 14 MILES SOUTHWEST OF HONDO...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HONDO...SABINAL...QUIHI...NEW FOUNTAIN...DUNLAY AND D'HANIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2946 9956 2963 9922 2962 9918 2935 9894
2916 9940
TIME...MOT...LOC 0721Z 247DEG 30KT 2928 9938
MCOSpecial weather statement, Apr 25, 2:34 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 234 AM CDT SAT APR 25 2015 TXZ203-204-250800- MEDINA TX-UVALDE TX- 234 AM CDT SAT APR 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA AND SOUTHEASTERN UVALDE COUNTIES UNTIL 300 AM CDT... AT 234 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KNIPPA...OR 12 MILES EAST OF UVALDE...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SABINAL AND KNIPPA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2913 9963 2931 9968 2940 9940 2915 9933 TIME...MOT...LOC 0734Z 257DEG 29KT 2924 9957 MCO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 30 min |
| Apr 24, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 36 min |
| Apr 24, 7:32 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| Apr 24, 7:49 PM CDT | Special Weather Statement | EWX | Zavala | 41 min |
| Apr 24, 7:53 PM CDT | Tornado Warning | EWX | Dimmit, Zavala | 22 min |
| Apr 24, 8:33 PM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Apr 24, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 63 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 50 min |
| Apr 24, 9:34 PM CDT | Special Weather Statement | EWX | Atascosa | 56 min |
| Apr 24, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 31 min |
| Apr 25, 1:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:02 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 25, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 34 min |
| Apr 25, 2:34 AM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 25, 2:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 25, 2:49 AM CDT | Special Weather Statement | EWX | Comal | 26 min |
| Apr 25, 2:59 AM CDT | Special Weather Statement | EWX | Medina | 46 min |
| Apr 25, 3:06 AM CDT | Special Weather Statement | EWX | Medina | 24 min |
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:14 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 28 min |
| Apr 25, 3:30 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 25, 3:40 AM CDT | Areal Flood Advisory | EWX | Bexar, Kinney, Medina, Uvalde | 3 hr |
| Apr 25, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:56 AM CDT | Special Weather Statement | EWX | Guadalupe | 64 min |
| Apr 25, 3:57 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| Apr 25, 4:07 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 38 min |
| Apr 25, 4:19 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 56 min |
| Apr 25, 4:31 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Medina, Uvalde | 3 hr |
| Apr 25, 4:35 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 3 hr |
| Apr 25, 4:46 AM CDT | Special Weather Statement | EWX | Caldwell | 44 min |
| Apr 25, 4:49 AM CDT | Special Weather Statement | EWX | Guadalupe | 26 min |
| Apr 25, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 67 min |
| Apr 25, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 30 min |
| Apr 25, 5:25 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 25, 5:26 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 25, 5:38 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 67 min |
| Apr 25, 5:42 AM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| Apr 25, 5:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 3 hr |
| Apr 25, 6:34 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 32 min |
| Apr 25, 7:00 AM CDT | Special Weather Statement | EWX | Bexar | 30 min |
| Apr 25, 7:30 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more | 3 hr |
| Apr 25, 8:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 45 min |
| Apr 25, 8:33 AM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 25, 12:03 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 28 hr |
| Apr 25, 2:53 PM CDT | River Flood Warning | EWX | Bexar | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.